NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"pressure on my chest,weaknesses and pain on my left arm sometimes I nauseate then light headedness ,I checked my bp 3 times 130/90,120/80 and 120/90 I still feel same. "

    User Avatar
    A 41 years year old male asked:
    a year ago
    pressure on my chest,weaknesses and pain on my left arm sometimes I nauseate then light headedness ,I checked my bp 3 times 130/90,120/80 and 120/90 I still feel same.
    Dr. Femi O answered:
    a year ago
    hello,your blood pressure measurement is normal as d cut off for hyper or hypotension are 140/90 and 90/60 respectively.Does Resting relieve the pain on the left arm? since when have you been having it?have you ever been said to be hypertensive?are you on any drug?when do you usually feel the lightheadedness? when getting out of bed or standing up?is the weakness associated with fever,loss of appetite?
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    never been told am hypertensive,the light headedness started as soon as I observed pressure on my chest and that's about 2 weeks now ,earlier on I felt feverish until I was made to treat malaria which the doctor thought was responsible for the hike in the bp.though the feverish feeling went away I still feel pressure and slight pain on my left side of my chest (heart area)
    Dr. Femi O answered:
    a year ago
    alright looks clearer now.likely you have angina pectoris,causes include hypertension, smoking,drugs,obesity, dyslipidemia,diabetes,age greater than 45yrs,anemia and many other causes.management is by a cardiologist after further investigation such as ECG and echocardiography.there are drugs for its management but its better to be monitored physically during treatment and subsequent follow ups
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    I do not smoke and am 40 my 1.69m and weigh 83kg and am not diabetic .
    Dr. Femi O answered:
    a year ago
    forward a mail to findadoctor@kangpe.com so we can find you a cardiologist at your own convenience. thanks you.
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    how do I go about that ? guide me pls .because its not a matter of convenience any more .
    Dr. Femi O answered:
    a year ago
    simply send an email to the email address provided above.you will get an immediate response from the admin.meanwhile,be on strict bed rest for now and tab vasoprin use one daily.
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    nobody is responding to my mail ,is it that you don't have cardiologist online chatting the way u and I are?
    Dr. Femi O answered:
    a year ago
    hello,we plan appointment with specialists based on request by our clients.I will also notify the admin about your request.have you started the bed rest and vasoprin tablets?
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    yes I have ,am only waiting for the response from the admin now .is there anything I can take for the pain ?
    Dr. Femi O answered:
    a year ago
    hello,the vasoprin will help in relieving the pain.the bed rest will also help.recheck the email,it should be findadoctor@kangpe.com .bear with us please.
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    any advice on food and beverages to avoid for now ,before I see a cardiologist.
    Dr. Femi O answered:
    a year ago
    you can eat less salt and Maggi,avoid fatty foods,take more of protein. let your exercise be minimal.Rest well.
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    pls does vasoprin and hydrex affects erection or libido ?does is interfere with ones apatite ?
    Dr. Femi O answered:
    a year ago
    happy new year to you.vasoprin cannot affect your libido or appetite.but hydrex can affect it(it is a thiazide drug).you said you are not hypertensive so why use hydrex?how is the chest pain now?did you get to see the cardiologist?
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    yes ,and hydrex and vasoprin was prescribed in the mean time ,though the chest pain is still there and the dystolic still read 90 and am worried about that pls advice .
    Dr. Femi O answered:
    a year ago
    then it was realized that your blood pressure was high then hence the hydrex prescription. Continue the medication,the at your next appointment(follow up) you explain your concerns about the drug to your doctor.there are many other options to hydrex which you can make use of.what was your blood pressure?and have you been resting/sleeping well?
    Doctors avatar
    User Avatar
    A 41 years year old male asked:
    a year ago
    the blood pressure is still 120/90 just like earlier ,and I have been trying in the aspect of resting ,pls does beer cause heart infection?
    Dr. Femi O answered:
    a year ago
    beer can cause heart problems. it contains alcohol.it can also cause hypertension. if you take it,then stop.no matter how much drugs you take,the alcohol will always pull you back.Bp of 120/90 is not bad.are you sure you saw our recommended cardiologist?
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app